# SDR 000170

- Difficulty date: June 23, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N274
- Make and model: Emb EMB-145
- Aircraft time: 4,139 hours, 3,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT I/B BRAKE TEMP IN RED.  REMOVED AND REPLACED RIGHT IB BRAKE TEMP SENSOR.
